# SDR CHQA201000088

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 22,402 hours, 18,290 cycles
- Engine: Allsn AE3007A
- Engine time: 19,477 hours, 15,578 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS AFTER TAKE-OFF AND THE GEAR LEVER WOULD NOT MOVE TO THE UP POSITION.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITH OUT INCIDENT.  UPON LANDING THE THRUST REVERSERS WOULD NOT DEPLOY AND AN IDLE STOP 1 & 2 FAIL MESSAGE WAS REPORTED.  MAINTENANCE RESET POWER AND ALL MESSAGES CLEARED WITH NO FURTHER DEFECTS NOTED.
